# SDR ASAA2023091845194

- Difficulty date: September 18, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N984AK
- Make and model: Boeing 737-9
- Aircraft serial: 67499
- Aircraft time: 747 hours, 224 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR TEMP GUAGE INDICATES ZERO IN ALL SELECTOR POSITIONS. GROUNDED - YES. (RESOLVED ON W/O: 1969358 TASKCARD: N/R-00003 ) INITIAL EVAL SHOWS AIR TEMP GAUGE INDICATING CORRECTLY. ROTATED TEMP SELECTOR THROUGH ALL POSITIONS WITH ALL INDICATED TEMPS RESPONDING CORRECTLY. OPERATED BOTH R & L PACKS AND AGAIN, ALL SELECTED TEMPS RESPOND ACCORDINGLY. OPS CHECKS OK AT THIS TIME. REF AMM 21-61-00-700-801. CLEARS MEL'S 21-61-03A, 21-61-03B, & 21-61-03C, ALL PLACARDS REMOVED. SEAMC DAVE NOTIFIED.
